# SDR DL72W953011

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED UNDER HINGES FOR PANEL 3355L.  REMOVED ANGLE FABRICATED NEW, INSTALLED PER MM 53-30-1 PG 808.  FOUND AT HMV.
